# SDR 7AHR201406272176

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN HAS CORROSION AT WS XW 468.00 AFT EDGE OD SKIN.  JUST OTBD OF EXISTING REPAIR, DURING CLEANING THE CORROSION THE CORROSION EXTENDED INTO THE EXISTING REPAIR.  REMOVED EXISTING REPAIR IAW SRM 57-03, FIG 31.  INSTALLED NEW REPAIR IAW SRM 57-03, FIG 31.
